# SDR SWIA201230612

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 25,302 hours, 21,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 202 BULKHEAD HAS CRACK AT PARKING BRAKE THROUGH-HOLE.  REPAIRED CRACK AT FS 202 BULKHEAD.
